# SDR ASAA2022010937116

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 49,992 hours, 14,956 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 11381
- Condition: Inoperative
- Location: #2 Engine Strut
- Part time: 53,113 hours, 16,394 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE SPLIT RIGHT SIDE 12 PSI @ 33K FEET LEFT 45 PSI @ 33K.INITIATED MIG 2C - 40-0027039. GROUNDED - YES. REPLACED #2 ENG 390 DEGREE PRECOOLER CONTROL VALVE SENSOR IAW B737-800 AMM 36-12-03. IDLE RUN #2 ENG SHOWS NO DUCT SPLIT AND HIGH POWER RUN OPS NORMAL. GROUND VERIFICATION COMPLETE.
